BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
New polytope decompositions and Euler–Maclaurin formulas for simple integral polytopes

Participants in the publication
José Agapito (Author)
FUNDAÇÃO PARA A CIÊNCIA E A TECNOLOGIA
INSTITUTO SUPERIOR TÉCNICO
Dep. Matemática
Leonor Godinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007-09

Where published
Advances in Mathematics

Publication Identifiers

Publisher
Elsevier BV

Volume
214
Number
1

Number of pages
37
Starting page
379
Last page
416

Document Identifiers
DOI - https://doi.org/10.1016/j.aim.2007.02.008
URL - http://dx.doi.org/10.1016/j.aim.2007.02.008


Export

APA
José Agapito, Leonor Godinho, (2007). New polytope decompositions and Euler–Maclaurin formulas for simple integral polytopes. Advances in Mathematics, 214, 379-416. http://dx.doi.org/10.1016/j.aim.2007.02.008

IEEE
José Agapito, Leonor Godinho, "New polytope decompositions and Euler–Maclaurin formulas for simple integral polytopes" in Advances in Mathematics, vol. 214, pp. 379-416, 2007. 10.1016/j.aim.2007.02.008

BIBTEX
@article{48840, author = {José Agapito and Leonor Godinho}, title = {New polytope decompositions and Euler–Maclaurin formulas for simple integral polytopes}, journal = {Advances in Mathematics}, year = 2007, pages = {379-416}, volume = 214 }